# SDR CA091027009

- Difficulty date: October 23, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Gruman FIRECAT
- Aircraft time: 7,698 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: RC2748
- Condition: Loose
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION, THE MAIN ENGINE MOUNT THROUGH BOLTS WERE FOUND TO BE LOSSENED OFF ACCORDING TO THE WITNESS MARKINGS. ONE BOLT INDICATED LESS THAN30 FT LBS OF TORQUE, THE REQUIRED TORQUE VALUE IS 80 FT LBS. ALL 8 BOLTS WERE FOUND LOOSENED. THE BOLTS WERE LOCKWIRED. THE QEC TSO IS 418.3 HRS. IT APPEARS THAT PERHAPS AN EXCESSIVE AMOUNT OF PAINT ON THE LORD MOUNTS UNDER THE BOLT HEADS GAVE WAY, CAUSING THE BOLTS TO LOOSEN. ALL OF THE AFFECTED BOLTS HAVE BEEN REPLACED AND RETORQUED. A FLEET CAMPAIGN HAS BEEN RAISED TOO INSPECT THE REMAINING QEC`S. CONAIR WILL REPORT THE FINDINGS UPON COMPLETION OF THE CAMPAIGN. (TC 20091027009)
